# SDR SWIA2025100700609

- Difficulty date: June 9, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF ON FUSELAGE SIDE, PITTING ON THE FORWARD LUG,      HR00552377  (C-CHECK RO 10/06/2025)REMOVED AND REPLACED PAX DOOR PIANO HINGE (P/N 600-31529-15) ON FUSELAGE SIDE REF REF 601R-53-21-814 REV C, DATED 2017-08-02, REO 601R-53-21-656 REV-- 2024-03-15.  CRJ200 SRM 53-21-23, CRJ200 SRM 51-41-02, CRJ200 SRM 51-42-21 AND CRJ200 SRM 51-42-06. SEE CONTINUATION FOR DETAILS.
